Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS Bismarck, ND

July 21, 2014Hettinger County, Slope County, Stark County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2014, 1:38 PM MDT for Hettinger County, Slope County, Stark County, North Dakota. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2014, 1:38 PM MDT (19:38 UTC)
Expired
Jul 21, 2014, 2:45 PM MDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hettinger County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 149 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 1:40 PM MDTHAIL 0.754 N New England, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 12:09 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3163 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

217 
WUUS53 KBIS 211938
SVRBIS
NDC041-087-089-212045-
/O.NEW.KBIS.SV.W.0082.140721T1938Z-140721T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
138 PM MDT MON JUL 21 2014

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
  NORTHEASTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
  STARK COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 245 PM MDT

* AT 133 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  NEW ENGLAND...OR 15 MILES SOUTH OF DICKINSON...AND MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLADSTONE AROUND 220 PM MDT.
  TAYLOR AROUND 235 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DICKINSON REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4669 10316 4699 10273 4699 10269 4691 10237
      4662 10211 4644 10283
TIME...MOT...LOC 1938Z 224DEG 21KT 4668 10280

HAIL...1.25IN
WIND...60MPH

$$

COOPER
3 follow-up statements
024 
WWUS53 KBIS 211949
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
149 PM MDT MON JUL 21 2014

NDC041-087-089-212045-
/O.CON.KBIS.SV.W.0082.000000T0000Z-140721T2045Z/
HETTINGER ND-SLOPE ND-STARK ND-
149 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STARK...
NORTHEASTERN SLOPE AND NORTHWESTERN HETTINGER COUNTIES UNTIL 245 PM
MDT...

AT 147 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
NEW ENGLAND...OR 13 MILES SOUTH OF DICKINSON...MOVING NORTHEAST AT 15
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLADSTONE AROUND 245 PM MDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DICKINSON REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4669 10316 4699 10273 4699 10269 4691 10237
      4662 10211 4644 10283
TIME...MOT...LOC 1949Z 228DEG 14KT 4670 10284

HAIL...1.50IN
WIND...60MPH

$$

COOPER
983 
WWUS53 KBIS 212005
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
305 PM CDT MON JUL 21 2014

NDC087-212015-
/O.CAN.KBIS.SV.W.0082.000000T0000Z-140721T2045Z/
SLOPE ND-
205 PM MDT MON JUL 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SLOPE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4656 10294 4663 10293 4663 10300 4674 10310
      4699 10273 4699 10267 4691 10237 4662 10211
      4644 10283
TIME...MOT...LOC 2005Z 228DEG 14KT 4696 10260 4656 10253

$$

NDC041-089-212045-
/O.CON.KBIS.SV.W.0082.000000T0000Z-140721T2045Z/
HETTINGER ND-STARK ND-
205 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STARK AND
NORTHWESTERN HETTINGER COUNTIES UNTIL 245 PM MDT...

AT 204 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GLADSTONE TO 9 MILES SOUTH OF
LEFOR...MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GLADSTONE AROUND 210 PM MDT.
  TAYLOR AROUND 240 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4656 10294 4663 10293 4663 10300 4674 10310
      4699 10273 4699 10267 4691 10237 4662 10211
      4644 10283
TIME...MOT...LOC 2005Z 228DEG 14KT 4696 10260 4656 10253

HAIL...1.50IN
WIND...60MPH

$$

COOPER/AYD
008 
WWUS53 KBIS 212021
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
321 PM CDT MON JUL 21 2014

NDC041-089-212045-
/O.CON.KBIS.SV.W.0082.000000T0000Z-140721T2045Z/
HETTINGER ND-STARK ND-
221 PM MDT MON JUL 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STARK AND
NORTHWESTERN HETTINGER COUNTIES UNTIL 245 PM MDT...

AT 218 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GLADSTONE TO 8 MILES SOUTH OF
RICHARDTON TO 12 MILES SOUTHEAST OF LEFOR...MOVING NORTHEAST AT 30
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
HETTINGER AND STARK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4644 10283 4682 10297 4698 10274 4699 10266
      4691 10237 4662 10211
TIME...MOT...LOC 2021Z 241DEG 28KT 4697 10256 4679 10231
          4658 10235

HAIL...1.50IN
WIND...60MPH

$$

COOPER/AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:32 PM MDT, 6 minutes earlier.

Area forecast discussion, Jul 21, 1:32 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
232 PM CDT MON JUL 21 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 232 PM CDT MON JUL 21 2014

SEVERE WEATHER OPERATIONS IN PROGRESS WITH A TORNADO WATCH IN
EFFECT FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA EXCEPT
FOR DIVIDE AND WILLIAMS COUNTIES.

THE 18Z KBIS SOUNDING SHOWS 153 J/KG OF CIN WITH 3692 J/KG OF
CAPE. TEMPERATURES HAVE COOLED IN THE 700MB TO 500MB LAYER SINCE
12Z. PWATS HAVE INCREASED FROM 1.19 TO 1.33. POTENTIAL WIND
GUSTS/WINDEX IS AT 54KT. FULLY EXPECT CIN EROSION THROUGH THE
AFTERNOON WITH AN INCREASE IN COVERAGE AND INTENSITY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 232 PM CDT MON JUL 21 2014

A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED
OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES
FOR CONVECTION IN THE FORECAST UNTIL SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1053 AM CDT MON JUL 21 2014

THUNDERSTORMS ACROSS THE WESTERN TERMINALS WILL CONTINUE TO
DEVELOP TOWARD THE CENTRAL TERMINALS OF KBIS/KMOT BETWEEN 21Z AND
01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051.

&&

SHORT TERM...KS
LONG TERM...SCHECK
AVIATION...KS
Hazardous weather outlook, Jul 21, 7:11 AM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
811 AM CDT MON JUL 21 2014

NDZ004-012-221315-
BOTTINEAU-MCHENRY-
811 AM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS
RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO
YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ019>023-025-034>037-042-045>047-221315-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO
TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY
ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS
IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE
HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ048-050-051-221315-
LA MOURE-MCINTOSH-DICKEY-
811 AM CDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

A HEAT ADVISORY IS IN EFFECT TODAY FOR HEAT INDICES UP TO 105
DEGREES.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND CONTINUE INTO
TONIGHT. MANY OF THESE STORMS WILL BECOME SEVERE...ESPECIALLY
ALONG THE INTERSTATE 94 CORRIDOR EAST OF BISMARCK. DAMAGING WINDS
IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE
HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

NDZ001>003-005-009>011-013-017-018-031>033-040-041-043-044-221315-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE-
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
ADAMS-
811 AM CDT MON JUL 21 2014 /711 AM MDT MON JUL 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST TODAY. SOME STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS
TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT
701-223-4582.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS

KS/SCHECK

In the hours before

Local storm report, Jul 21, 12:19 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             1 W BOWMAN              46.18N 103.42W
07/21/2014  E1.00 INCH       BOWMAN             ND   TRAINED SPOTTER

&&

MMATHEWS
Local storm report, Jul 21, 1:21 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
221 PM CDT MON JUL 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             SCRANTON                46.15N 103.14W
07/21/2014  E1.25 INCH       BOWMAN             ND   EMERGENCY MNGR

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:54 PM MDTSpecial Weather StatementBISBurke, Divide36 min
Jul 20, 11:29 PM MDTSpecial Weather StatementBISBurke, Divide31 min
Jul 21, 12:18 AM MDTSpecial Weather StatementBISBurke, Renville42 min
Jul 21, 1:21 AM MDTSpecial Weather StatementBISBottineau, Renville39 min
Jul 21, 2:12 AM MDTSpecial Weather StatementBISEmmons63 min
Jul 21, 3:09 AM MDTHeat AdvisoryBISDickey, LaMoure, McIntosh16 hr
Jul 21, 11:36 AM MDTSevere Thunderstorm WarningBISBillings, Golden Valley54 min
Jul 21, 12:06 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope54 min
Jul 21, 12:09 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, Slope66 min
Jul 21, 12:57 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope42 min
Jul 21, 2:27 PM MDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Stark63 min
Jul 21, 2:35 PM MDTTornado WarningBISMercer, Morton, Stark25 min
Jul 21, 2:50 PM MDTSpecial Weather StatementBISWard55 min
Jul 21, 2:56 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux64 min
Jul 21, 3:12 PM MDTSevere Thunderstorm WarningBISMercer, Morton, Oliver63 min
Jul 21, 3:16 PM MDTSevere Thunderstorm WarningBISGrant, Morton59 min
Jul 21, 3:40 PM MDTSevere Thunderstorm WarningBISGrant, Morton, Sioux65 min
Jul 21, 3:43 PM MDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver62 min
Jul 21, 3:46 PM MDTSpecial Weather StatementBISMcHenry, McLean, Pierce, Rolette, Ward59 min
Jul 21, 3:57 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton48 min
Jul 21, 3:59 PM MDTTornado WarningBISBurleigh, McLean, Morton, Oliver31 min
Jul 21, 4:33 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, McLean, Oliver, Sheridan, Wells57 min
Jul 21, 4:37 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Morton, Sioux53 min
Jul 21, 4:59 PM MDTSpecial Weather StatementBISPierce61 min
Jul 21, 5:08 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman67 min
Jul 21, 5:25 PM MDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Sheridan, Stutsman, Wells65 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.